# SDR AU960037

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: 352002034
- Condition: Failed
- Location: Eng Air Int Rt
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE INDUCTION AIR HOSE BETWEEN AIR BOX AND FUEL CONTROL  COLLAPSED - RH ENGINE INDUCTION HOSE INSPECTED AND WAS FOUND TOBE ALSO CLOSE TO FAILURE - NUMEROUS OTHER FAILURES RECORDED IN FLEET
